Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 238290, 17 pages
http://dx.doi.org/10.1155/2011/238290
Research Article

Rayleigh Mixture Distribution

Department of Statistics, Jahangirnagar University, Savar, Dhaka 1342, Bangladesh

Received 4 June 2011; Accepted 2 October 2011

Academic Editor: Tak-Wah Lam

Copyright © 2011 Rezaul Karim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.